# SDR VNAA0112004

- Difficulty date: December 5, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Aircraft time: 17,068 hours, 15,150 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3200 · Landing Gear System
- Part: Sensor
- Location: Lh
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 100 FEET AGL THE CREW RETRACTED THE GEAR AND THE LEFT HAND GEAR INDICATION REMAINED IN TRANSIT.  THE CREW CALLED MAINTENANCE CONTROL AND STATED THAT WHEN EXTENDED THE INDICATIONS SHOW ALL DOWN.  MAINTENANCE CONTROL HAD FLIGHT 9405 RETURN TO DAYTON WHERE MAINTENANCE ADJUSTED THE UPLOCK PROXI SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASEDFOR SERVICE.
